CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
由无穷个brown单驱动的随机微分方程解的存在唯一性 期刊论文
数学物理学报a辑, 2006, 卷号: 26, 期号: 6, 页码: 813
Authors:  曹桂兰;  何凯
Favorite  |  View/Download:20/0  |  Submit date:2020/01/10
Quasi sure p-variation of fractional Brownian sheet 期刊论文
STOCHASTIC ANALYSIS AND APPLICATIONS, 2006, 卷号: 24, 期号: 6, 页码: 1223-1238
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
fractional Brownian sheet  infinity-modification  p-variation  Quasi sure convergence  (p, alpha)-modification  Sobolev space